MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP CRKSCRW FT VENT 5.5X14.7MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP CRKSCRW FT VENT 5.5X14.7MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP CRKSCRW FT VENT 5.5X14.7MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during rotator cuff surgery the anchor did break off.The broken off piece has been retrieved from the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.
 
Additional Manufacturer Narrative
Complaint not confirmed, the driver was returned with the anchor fragments.The cause of the event is undetermined.

Brand Name
BIO-COMP CRKSCRW FT VENT 5.5X14.7MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12231963
Report Number1220246-2021-03450
Device Sequence Number5403249
Product Code MAI
UDI-Device Identifier00888867023406
UDI-Public00888867023406
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberBIO-COMP CRKSCRW FT VENT 5.5X14.7MM
Device Catalogue NumberAR-1927BCNF
Device Lot Number11561552
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date10/18/2021
Patient Sequence Number1